Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Eyes start feeling brightness after excessive studying. What to do ?

Dr., I am a Chartered accountant student which requires a lot of studies during preparation leaves during exams. when i do excess studies then after some time , my eyes start feeling brightness.I am at that moment dont like watching anything nor books..what should i do to come out this problem and start doing my normal activities and to feel good.
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Nov 2012
Prolonged duration of studies and near work put lot of stress on ciliary muscles and extra ocular muscles which can cause fatigue of these muscles. In such situation even small refractive errors and convergence insufficiency due to weakness of muscles cause even more eye strain. Stress increases all these symptoms. Eyecheckup, nutritious and vitamin rich diet, scheduling your studies such that you take a break every say 20-30 min for few minutes and allow the muscles to relax will surely help. You may due relaxation and strengthening exercise.
Best wishes
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor